# SDR ABXA9600320

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Arm
- Part number: 3923159505
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07; ASB 32-244, FOUND THE RIGHT MAIN LANDING GEAR OUTBOARD DOOR ARM ASSEMBLY HAD EXCESSIVE PLAY.  REPLACED RIGHT MAIN LANDING GEAR DOOR ARM IAW DC-9 OVERHAUL MANUAL 32-10-6.
